# SDR TSAA9557086

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACNE VISIT, EXFOLIATION TYPE OF CORROSION NOTED ON RT WING AFT SIDE OF REAR SPAR INBOARD OF WS 557 AS EVIDENT.  REPAIRED PER ECO2590.  AIRCRAFT RETURNED TO SERVICE.  (M)
